Skip to main content

Explaining the persistence of profits: A time-varying approach

Gschwandtner, Adelina, Crespo-Cuaresma, Jesus (2013) Explaining the persistence of profits: A time-varying approach. International Journal of the Economics of Business, 20 (1). pp. 125-140. ISSN 1357-1516. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:44524)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: Adelina Gschwandtner
Date Deposited: 13 Nov 2014 15:35 UTC
Last Modified: 01 Feb 2020 04:06 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/44524 (The current URI for this page, for reference purposes)
Gschwandtner, Adelina: https://orcid.org/0000-0002-6952-1782
  • Depositors only (login required):